Mean curvature flow with surgery

Robert Haslhofer, Bruce Kleiner

Research output: Contribution to journalArticle

Abstract

We give a new proof for the existence of mean curvature flow with surgery of 2-convex hypersurfaces in ℝN. Our proof works for all N ≥ 3, including mean convex surfaces in ℝ3. We also derive a priori estimates for a more general class of flows in a local and flexible setting.

Original languageEnglish (US)
Pages (from-to)1591-1626
Number of pages36
JournalDuke Mathematical Journal
Volume166
Issue number9
DOIs
StatePublished - Jan 1 2017

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this